# SDR AALA202502044754

- Difficulty date: January 6, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION PASSENGER CABIN FLOOR SUPPORT AT STA 947, RBL 23. REPAIRE PER SRM 53-70-51-2R-5.
